Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Severe acne. Addicted to betovate. On bengel acra, lycomed and loromycin for deaddiction. Help

hello doctor,i have been suffering with acne since my 8th std.i used betovate ointment which contains sayclic acid as a component,i consulted a doctor who is nearby and quite good,he said that i have been addicted to that ointment and has given me bengel acra 2.5 cream,lycomed -plus capsule and loromycin to de -addict me.he told me that after the tablets are finished he shall give the treatment to my acne.Its become more and i just cant withstand with this problem please help
Asked On : Sat, 20 Apr 2013
Answers:  2 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, you are having acne vulgaris. Steroid cream which you are using is increasing your problem. So , you immediately stop it. And remember,never use betnovate cream on face, as facial skin is delicate, even if stroid is indicated. There are may local side effects.. Atrophy, acneform eruption,depigmentation,telangiactesia.... Ok. Now for your acne, start minocyclin cap.50 mg daily in morning,vitamin C 500 mg daily at night,zinc sulfate 220 mg at night. Continue benzoyl peroxide 2.5 percent to apply only on lesions at night. Cleanse the face with acmed face wash... Avoid stress, anxiety and worries. Avoid milk,ghee and exessive oily food.. I hope you will be improved.. Ok
Answered: Sat, 20 Apr 2013
I find this answer helpful
Dermatologist Dr. Sanjay Kumar Kanodia's  Response
Dec 2013
Hi Kavya,
Welcome and thanks for posting your query to HCM.
I can understand the anxiety related to problem of acne and steroid dependence in you. The very first thing is you are under right doctor who is trying to treat you on best of his side.
Now for the part of flare up of acne or more acne or eruption- as you used the Betnovate cream for a log period of time so obviously it would be taking few weeks to months of period to regain your normal skin structure and function. Betnovate is a potent steroid which causes atrophy of skin, hair growth , visible dilatation of vessels and on its withdrawal a lot of eruptions on the skin; especially facial skin. There is no well set therapy for the treatment of steroid dependence and different regimens are used in different patients.
You have not described for how long you are on the treatment prescribed by the doctor. Even then treatment given by your doctor seems to be quite appropriate.You should understand the fact that he is the person who guided you for the problem of steroid dependence so should be thankful to him. You should have some patience and even if you feel less improvement then you can talk to your doctor who can shift you to higher therapy.
Hope this information may help you. With best wishes for your skin,
Dr Sanjay K Kanodia
Answered: Sat, 20 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor